MathSciNet Relay Station
MathSciNet bibliographic data
MR2085901 11G20 (11Y16 14Q05)
Gaudry, P.; Schost, É. Modular equations for hyperelliptic curves. Math. Comp. 74 (2005), no. 249, 429–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement